Anderson localization for time periodic random Schrödinger operators

Avy Soffer, Wei Min Wang

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We prove that at large disorder, Anderson localization in Zd is stable under localized time-periodic perturbations by proving that the associated quasi-energy operator has pure point spectrum. The formulation of this problem is motivated by questions of Anderson localization for non-linear Schrödinger equations.

Original languageEnglish (US)
Pages (from-to)333-347
Number of pages15
JournalCommunications in Partial Differential Equations
Issue number1-2
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


  • Anderson localization
  • Floquet operator
  • Quasi-energy operator

Fingerprint Dive into the research topics of 'Anderson localization for time periodic random Schrödinger operators'. Together they form a unique fingerprint.

Cite this